Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions completely monotonic with respect to a sequence


Author: A. O. Garder
Journal: Proc. Amer. Math. Soc. 6 (1955), 919-928
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073749-3
MathSciNet review: 0073749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I.I. Hirschman and D. V. Widder, The inversion of a general class of convolution transforms, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 135-201. MR 0032817 (11:350g)
  • [2] -, A representation theory for a general class of convolution transforms, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 69-97. MR 0032818 (11:350h)
  • [3] G. Pó1ya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, vol. 2, New York, 1925.
  • [4] D. V. Widder, The Laplace transform, Princeton, 1946.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073749-3
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society